# SDR SWAA2012040902922

- Difficulty date: April 4, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 14,061 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN PER M/M.
